# SDR SIMA201015901

- Difficulty date: June 6, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,830 hours, 11,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION:  DURING MAINTENANCE BASE VISIT FOUND THE NR 2 CABIN EMERGENCY LIGHT CEILING LEVEL FLOOD LIGHTS TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT BULB IN THE NR 2 EMERGENCY FLOOD LIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
